English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

p-adic superspaces and Frobenius

MPS-Authors
/persons/resource/persons236171

Schwarz,  Albert
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235065

Shapiro,  Ilya L.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Schwarz, A., & Shapiro, I. L. (2008). p-adic superspaces and Frobenius. Communications in Mathematical Physics, 282(1), 87-113. doi:10.1007/s00220-008-0526-1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2858-D
Abstract
There is no abstract available